OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Mixed localized wave solutions of the Hirota equation
De-Yin Liu, Hui Yu
Applied Mathematics Letters (2021) Vol. 118, pp. 107154-107154
Closed Access | Times Cited: 19

Showing 19 citing articles:

On a Hirota equation in oceanic fluid mechanics: Double-pole breather-to-soliton transitions
Xi-Hu Wu, Yi-Tian Gao, Xin Yu
Chaos Solitons & Fractals (2024) Vol. 183, pp. 114874-114874
Closed Access | Times Cited: 6

The generalized Darboux transformation and higher-order rogue waves for a coupled nonlinear Schrödinger system with the four-wave mixing terms in a birefringent fiber
Dan-Yu Yang, Bo Tian, Cong‐Cong Hu, et al.
The European Physical Journal Plus (2022) Vol. 137, Iss. 11
Closed Access | Times Cited: 24

Higher-order soliton, breather, the mixed localized wave solutions for the coupled modified Korteweg-de Vries equations
Yixin Chen, Yu‐Feng Wang, Xi Zhang, et al.
Nonlinear Dynamics (2025)
Closed Access

Generalized Darboux transformation and rogue waves for a coupled variable-coefficient nonlinear Schrödinger system in an inhomogeneous optical fiber
Dan-Yu Yang, Bo Tian, Yuan Shen
Chinese Journal of Physics (2023) Vol. 82, pp. 182-193
Closed Access | Times Cited: 8

Lump solitions, fractal soliton solutions, superposed periodic wave solutions and bright-dark soliton solutions of the generalized (3+1)-dimensional KP equation via BNNM
Yan Zhu, Chuyu Huang, Junjie Li, et al.
Nonlinear Dynamics (2024) Vol. 112, Iss. 19, pp. 17345-17361
Closed Access | Times Cited: 2

Studies on the breather solutions for the $$\mathbf{(2+1)}$$-dimensional variable-coefficient Kadomtsev–Petviashvili equation in fluids and plasmas
Yan Sun, Xiao-Yu Wu
Nonlinear Dynamics (2021) Vol. 106, Iss. 3, pp. 2485-2495
Closed Access | Times Cited: 8

Interactional solutions of the extended nonlinear Schrödinger equation with higher-order operators
Yu Lou, Yi Zhang, Rusuo Ye
International Journal of Computer Mathematics (2022) Vol. 99, Iss. 10, pp. 1989-2000
Closed Access | Times Cited: 5

Rogue Waves of the Hirota Equation in Terms of Quasi-rational Solutions Depending on Multi-parameters
Pierre Gaillard
WSEAS TRANSACTIONS ON MATHEMATICS (2023) Vol. 22, pp. 190-203
Open Access | Times Cited: 2

Investigation for the exact solutions of two classes of extended Sakovich equations
Z B Li, Ben Gao
Physics Letters A (2024), pp. 130203-130203
Closed Access

Interaction of solitons in the matrix nonlinear Schrödinger equation
Hui Zhang
Applied Mathematics Letters (2024) Vol. 158, pp. 109236-109236
Closed Access

Mixed solutions and multiple solitary wave solutions for a (3 + 1)-dimensional nonlinear system
Qing-Jiang Feng, Guo-Qing Zhang
Nonlinear Dynamics (2024) Vol. 112, Iss. 23, pp. 21343-21354
Closed Access

Generalized Darboux transformation and asymptotic analysis on the degenerate dark-bright solitons for a coupled nonlinear Schrödinger system
He‐Yuan Tian, Bo Tian, Yan Sun, et al.
Physica Scripta (2021) Vol. 96, Iss. 12, pp. 125263-125263
Closed Access | Times Cited: 2

Degenerate soliton, breather and localized solutions for a nonlinear Schrödinger and Maxwell–Bloch system
Yun-Shan Xiao, Song-Hua Hu, Yidong Jin, et al.
Applied Mathematics Letters (2021) Vol. 121, pp. 107362-107362
Closed Access | Times Cited: 1

Dark soliton solutions for a (2+1)-dimensional nonlocal Davey–Stewartson system
Yan Sun
Optik (2023) Vol. 287, pp. 171017-171017
Closed Access

Localized waves solutions for the fifth-order coupled extended modified KdV equation
N. Song, Ran Liu, Meifeng Guo, et al.
Wave Motion (2023) Vol. 124, pp. 103244-103244
Closed Access

Higher-order localized wave solutions to a coupled fourth-order nonlinear Schrödinger equation
N. Song, H. J. Shang, Y. F. Zhang, et al.
Modern Physics Letters B (2022) Vol. 36, Iss. 26n27
Closed Access

Vector solitons for the (2 + 1)‐dimensional coupled nonlinear Schrödinger system in the Kerr nonlinear optical fiber
Yan Sun, Bo Tian, Qi‐Xing Qu, et al.
ZAMM ‐ Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (2021) Vol. 101, Iss. 10
Closed Access

Page 1

Scroll to top